# SDR USAA2013021100014

- Difficulty date: January 23, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 62,210 hours, 23,700 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367204700600
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK - DELAMINATION ON FLOOR PANEL 162GF BETWEEN FR59 TO FR60 & BETWEEN -Y970.8 & -Y765.  REPLACED FLOOR PANEL 162GFF IAW A320 SRM 53-02-00 PAR 8H FIG 209 & IRM 9701 REV G.
